# SDR P5CA9701190

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT WING OVERHEAT LIGHT ON CLIMBOUT.  PER MAINTENANCE MANUAL 36-11-00 ACCOMPLISHED DUCT LEAK CHECK AND PNEUMATIC DECAY CHECK.  NOTED DUCT LEAK AT AFT CLAMP TO PYLON VALVE.  REMOVED CLAMP AND INSPECTED DUCT, VALVE AND CLAMP, NO DEFECTS NOTED.  REINSTALLED CLAMP LEAK CHECK NORMAL.  VISUAL INSPECTION OF ENGINE AND PYLON DUCTS ACCOMPLISHED, NO LEAKS FOUND.  REMOVED PYLON GAP COVER PLATES AND VISUALLY INSPECTED FOR LEAKS PER MAINTENANCE MANUAL 36-11-00, NO LEAKS NOTED.
